# SDR HEEA084159

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,002 hours
- System (JASC): 3434 · Marker Beacon System
- Part: Lens
- Condition: Missing
- Location: Marker Light
- Component: Marker Light
- Component part number: 066301201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER LENS MISSING. FOUND AMBER LENS BROKEN.  ALSO 3 EACH HOOD COVERS MISSING.  REPLACED LENS AND HOOD COVERS.  REPAIRED.  BENCH CHECK GOOD.
